MathSciNet Relay Station
MathSciNet bibliographic data
MR2393597 (2009c:60063) 60F15
Chen, Pingyan; Gan, Shixin Limiting behavior of weighted sums of i.i.d. random variables. Statist. Probab. Lett. 77 (2007), no. 16, 1589–1599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement